# SDR EVCA20151125001

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N89AE
- Make and model: Bell 206L-1
- Aircraft serial: 45433
- Aircraft time: 30,400 hours
- Engine: Allsn 250C28B
- System (JASC): 7600 · Engine Controls
- Part: Actuator
- Part number: 65A238
- Part serial: 892
- Condition: Inoperative
- Stage of operation: HO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

POWER EXCURSION DURING APPLICATION.  POST POWER ON AUTO ROTATION FLARE.  TORQUE APPLIED THROUGH 40% FROM 0 AT WHICH POINT TORQUE VARIED 40%-70 &-45%-60% WITH 0 COLLECTIVE MOVEMENT.  ACFT YAWED RT & LT TWICE.  ALL OTHER ENG INDICATIONS WITHIN NORMAL LIMITS.  EVENT HAPPENED WITH CALM WINDS.  AFTER EVENT, MX FOUND THE LINEAR ACTUATOR TO BE INOPERATIVE.
